Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Having periodic fever, appetite loss, difficulty swallowing. MP, typhoid, chest infection tests done. Treatment?

I am having periodic fever from 6 days.the fever breaks on taking the pill(panadol) but again starts after 5 hours.i have tested M.P typhoid and chest infection but the reports are negative.the local doctors say that its a viral fever and gave me some medicines but the situation even got worse adter taking the pills and now i dont feel hungry my my taste is also very bad i cant swallow food easily and i also feels like vomiting . My situition is getting worse and i cant even take the pills..
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi, Thanks for query.
It seems that you might be having typhoid.
test for typhoid-Widal test becomes positive after a week so now go for widal test again and complete blood check to diagnose typhoid or any other infection.
Take plenty of water and light diet.
Ok and bye.
Answered: Mon, 13 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor